# SDR GAIA03013OP

- Difficulty date: March 12, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 743 - MEM-TOL - COCKPIT EMERGENCY EXIT LIGHT CAME ON AND WOULD NOT TURN OFF.  FOUND COCKPIT EMERGENCY EXIT LIGHT NOT FULLY SECURED IN BASE.  REINSTALLED THE EMERGENCY EXIT LIGHT.  OPS CHECK GOOD.  (M)
